# SDR ASAA1058213

- Difficulty date: August 19, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 13,430 hours, 3,962 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAP FLAG ON F/O EHSI.  PERFORMED NAV DATA FMC SOFTWARE CROSSLOAD FROM LT TO RT.  OPS CHECK RT FMC GOOD.  REF MM 34 61 00/201 & MM 34 61 00/501.
